# SDR CA080702004

- Difficulty date: June 2, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 11,662 hours
- Engine: Pwa PT6A67D
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Damaged
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) DURING T/O A LOUD NOISE WAS HEARD FROM THE ENGINE AND THE T/O WAS REJECTED. THE ACFT WAS STOPPED ON THE RUNWAY AND BOTH ENGINES WERE SHUT DOWN. INSPECTION REVEALED TURBINE BLADE DAMAGE, THE ENGINE WILL BE REMOVED AND FORWARDED TO P&WC FOR INVESTIGATION AND REPAIR. THE ENGINE IS A P&WC RENTAL.   P&WC WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
